Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1621-1632
http://dx.doi.org/10.1155/IJMMS.2005.1621

Inequality for Ricci curvature of certain submanifolds in locally conformal almost cosymplectic manifolds

Department of Mathematics Education and Research Institute of Natural Science (RINS), Gyeongsang National University, 900 Gazwa-dong, Jinju 660-701, South Korea

Received 23 June 2004

Copyright © 2005 Dae Won Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dae Won Yoon, “Inequality for Ricci curvature of certain submanifolds in locally conformal almost cosymplectic manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1621-1632, 2005. https://doi.org/10.1155/IJMMS.2005.1621.